Are you familiar with Vincent van Gogh's painting The Starry Night (pictured above, image source here)? If not, take a look!
I learned a unique tid-bit about this painting in my Pharmacology class*. Hmm, what does art have to do with drugs?
Well, do you see the hazy yellow rings around the stars in this painting? It is hypothesized that van Gogh painted these hazes are due to a medical side effect he was experiencing. Digitalis is an herb that van Gogh apparently consumed often. Digitalis** can be used to treat epilepsy, which van Gogh may have had. Actually, in another one of van Gogh's paintings, a stem of the Digitalis plant is seen. A major side effect of Digitalis (and of the drug Digoxin) is that vision is affected by yellowy-green hazes (called Xanthopsia). Some people report seeing halos around light sources (hence the yellow rings around the stars (which are sources of light) shown in the painting above). Other people see yellow spots or say that the world overall look yellowy.
*As mentioned, my Pharmacology prof mentioned this factoid in class, but I found this article on the topic too.
**Note that Digoxin is the synthetic, big-pharma version of this medicine used today; however NDs still use the real digitalis herb.